Journal article

SOLUTION TO A QUESTION ON A FAMILY OF IMPRIMITIVE SYMMETRIC GRAPHS

Guangjun Xu, Sanming Zhou

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY | AUSTRALIAN MATHEMATICS PUBL ASSOC INC | Published : 2010

Abstract

We answer a recent question posed by Li et al. [Imprimitive symmetric graphs with cyclic blocks, European J. Combin. 31 (2010), 362-367] regarding a family of imprimitive symmetric graphs. © 2010 Australian Mathematical Publishing Association Inc.

University of Melbourne Researchers

Grants

Funding Acknowledgements

The first author acknowledges support of an MIFRS and an SFS from The University of Melbourne.